# SDR CA140717001

- Difficulty date: July 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA-28-235
- Aircraft time: 3,023 hours
- Engine: Lyc O540B4B5
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Vent
- Condition: Kinked
- Location: Crankcase
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ENGINE TROUBLESHOOTING, NOTED ENGINE CRANKCASE BREATHER RUBBER COUPLING KINKED AND RESTRICTING VENTING ALONG WITH BREATHER ALTERNATE AIR OUTLET COVERED BY NO APPROVED SCREEN. ENGINE CRANKCASE BREATHER TUBE COUPLING REPLACED AND FREEDOM VERIFIED. CRANKCASE BREATHER ALTERNATE AIR HOLE UNCOVERED AS REQUIRED. NO FURTHER FAULTS FOUND.
